MathSciNet Relay Station
MathSciNet bibliographic data
MR385028 26A18
Li, T. Y.; Yorke, James A. Period three implies chaos. Amer. Math. Monthly 82 (1975), no. 10, 985–992.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement